Urology Community
after ejaculation pain
About This Community:

This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

after ejaculation pain

after ejaculation, there is a burning pain at tips of penis . but no pain during urination
Related Discussions
2 Comments Post a Comment
Blank
Avatar_dr_m_tn
Hello,
Pain after ejaculation is a symptom of prostatitis. Prostatitis is an inflammation of the prostate gland.It can be due to chronic prostatitis without infection in your case.

I would suggest you to consult a urologist and get this evaluated.Treatment depends on the confirmation of diagnosis.
I hope it helps.Take care and pls do keep me posted.Warm regards.


Blank
Avatar_m_tn
Hi!!! I happen to be a 34 year male with painful ejaculation problems.

For quite a few years I have been experiencing painful ejaculations. The pain is felt at the head of the penis, but it is mainly felt from the bottom portion of the head of the penis. The ejaculation starts by feeling okay then it turns into pain towards the end of the ejaculation. I have been tested numerous times for UTI's and STD's and the results come back negative.

Then about a year ago I started having erectile dysfunction problems where sometimes I could not get an erection, other time I could not sustain an erection long enough, sometimes my erections were not hard enough for intercourse. This was in addition to the painful ejaculations that I experience the few times I was able to get an erection.

Since these problems were causing problems in my relationship I started looking on the internet for information and I came across with information about the symptom of Prostatitis, since I was experiencing some of the symptoms. I then decided to go to a Urologist and he check my prostate and told that my problems can be due to a prostate inflamation (inflammation) or infection of the prostate. So, he decide to treat the problem as an prostate infection with a drug call Levaquin.

After the treatment was over I was able to get an erection for a week and ejaculate without pain. Then all of a sudden I could not get erections. I went back to the Doctor and he prescribe me Levitra for erectile dysfunction and told me that other patients have secondary effects after taking Levaquin. So, I took the Levitra and I started gettin my erections back and ejaculated without pain. After a month he switch me to Cialis, then after month of taking cialis I decided to stop taking cialis because I was able to get erections on my own, but a few days ago I started having painful ejaculations.

Can somebody tell me what can I do to get rid of my problem? This problem is starting to kill my sexual life.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Urology Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Urology Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_m_tn
Blank
junebug68
Winter Haven, FL